Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child is having eczema. Prescribed iron supplement. Could it be due to low iron level?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
My daughter who is 11 has just been put on a iron supplement from the hospital after blood tests. She has very bad eczema too. My main question is about what it could be she was low in ferritin or just iron?? As the hospital told me her level was 13 but should be at 29( I don't no exactly what but that's what I was told) and she will need the supplement 3x a day for 3 months then re tested.
Everything I have read says 13 is normal range am confused as to why she is on Sytron Can you help make this clearer for me.
Posted Sat, 27 Apr 2013 in Skin Hair and Nails
Answered by Dr. Y V Siva Sankara Murty 1 hour later

Thanks for writing to health care magic.

Do you have those reports with you so that I can explain in detail.

If 13 is the Hb level you are talking of then it is in normal range.

Low Iron levels are noted in eczema.

What are the symptoms for which they were ordered?

Waiting for reports so that I can explain better.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor